Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

History of breast cancer. Soreness and color change of skin. Having dry skin. What is wrong?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
Hi, I have icy on my back and it is speeding on my shoulder's.and coler change in black. Doctor said it is not contagious only dry skin he gave different ointments,but nothing working.Please help me, Thank you. XXXX.
Posted Wed, 30 Oct 2013 in Skin Hair and Nails
Answered by Dr. R.A. Singh 1 hour later
Brief Answer:
It seems as a side effect of radiation.

Detailed Answer:
Thanks for writing your query.

After reading your post, it seems that your skin problem is due to side effect of radiation therapy.

It is seen that during radiation therapy, the epithelial surface may get injured resulting in colour change and soreness and breaking of skin.
This may even remain for few days after radiation therapy ends.

But it is seen that the recovery from this damage is fast and skin becomes normal within few weeks after end of radiation therapy.

I hope this is helpful to you.
If you have any further query, I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by
Follow-up: History of breast cancer. Soreness and color change of skin. Having dry skin. What is wrong? 1 hour later
I was burn badly I had big blisters all over me , so bad that It was head to wear shirt too ,I used to XXXXXXX with the BURNING(( JALAN ))and pain. They stop therapy and use burn ointment for those blisters. That was 4 years ago not now and Black spots are spreading on my back and going on my shoulders they are very itchy.Some time I take knife to screech my back. Please tell me some medication,I am using Mometasone Furoate cream Usp.0,1%.Still not working. I also had light therapy but, nothing work.P;was help me.Than you.
Answered by Dr. R.A. Singh 17 minutes later
Brief Answer:
You should also take antifungal & antihistaminic.

Detailed Answer:
Thanks for providing more information.

I would advise that in addition to using mometasone ointment, you should also use a cream containing antifungal like Miconazole and antibiotic like Gentamycin or Neomycin.

Oral antifungal like Fluconazole 150 mg can be taken along with antihistaminic like Fexofenadine 180 mg once a day.

I hope this answers your query.
If you have any further doubts, please mention.
Wishing you good health.
Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor